Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Slight numbness in the top and back of head, ears and shoulders. On suboxone. What should I do ?

I woke up his AM and felt a slight numbness in the top amd back of my head on the right side as well as the ears and both shoulders. I have been experiencing numbness in my hands every day when waking up for awhile. It is odd because it may be the medication I am taking. I am on suboxone . I stopped it for a week and I must say that the numbness in the hands stopped after a couple of days off of the medicine. Anyways, after 5 minutes of being awake, I am feeling better, but a little freaked out. What should I do?
Asked On : Tue, 2 Oct 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Dec 2014
Welcome to HCM

Suboxone consists of naltrexone and buprenorphin. Buprenorphin is an opioid and the combination is used in opioid withdrawal syndrome. Ideally it should be taken under proper prescription and should be discontinued only by gradual tapering. Sudden cessation may cause mild withdrawal syndrome in form of numbness, irritability etc symptoms. Wait for few days for spontaneous recovery and if symptoms are disturbing then consult a Psychiatrist.

Answered: Tue, 24 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor